Viability tubes

Aubin JP (1988). Viability tubes. In: Modelling and Adaptive Control. Lecture Notes in Control and Information Sciences, 105 (105). pp. 27-47 Germany: Springer Berlin/Heidelberg. ISBN 978-3-540-38904-0 DOI:10.1007/BFb0043175.

Full text not available from this repository.

Abstract

We define viability tubes and invarlant tubes of a differential inclusion, we study some asymptotic properties and we characterize them by showing that the indicator functions of their graphs are solutions to the contingent Hamilton-Jacobi equation. We provide some examples of viability tubes.

Item Type: Book Section
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 02 May 2016 08:58
Last Modified: 13 Jul 2016 13:17
URI: http://pure.iiasa.ac.at/12973

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313